Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Union extensions of semigroups


Author: L. A. M. Verbeek
Journal: Trans. Amer. Math. Soc. 150 (1970), 409-423
MSC: Primary 20.93
DOI: https://doi.org/10.1090/S0002-9947-1970-0268310-4
MathSciNet review: 0268310
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, Extensions of semigroups, Trans. Amer. Math. Soc. 68 (1950), 165-173. MR 11, 499. MR 0033836 (11:499d)
  • [2] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups. Vol. I, Math. Surveys, no. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 24 #A2627. MR 0132791 (24:A2627)
  • [3] V. R. Hancock, On complete semimodules, Proc. Amer. Math. Soc. 11 (1960), 71-76. MR 22 #4787. MR 0113956 (22:4787)
  • [4] -, Commutative Schreier semigroup extensions of a group, Acta Sci. Math. Szeged 25 (1964), 129-134. MR 29 #5894. MR 0168636 (29:5894)
  • [5] C. V. Heuer and D. W. Miller, An extension problem for cancellative semigroups, Trans. Amer. Math. Soc. 122 (1966), 499-515. MR 33 #1384. MR 0193163 (33:1384)
  • [6] H. N. Inasaridze, Extensions of regular semigroups, Soobšč. Akad. Nauk Gruzin. SSR 39 (1965), 3-10. (Russian) MR 34 #265. MR 0200369 (34:265)
  • [7] -, Extensions of semigroups with a zero-element, Soobšč. Akad. Nauk Gruzin. SSR 41 (1966), 513-520. (Russian) MR 33 #5764. MR 0197599 (33:5764)
  • [8] M. Petrich, On extensions of semigroups determined by partial homomorphisms, Nederl. Akad. Wetensch. Proc. Ser. A 69 = Indag. Math. 28 (1966), 49-51. MR 33 #5775. MR 0197610 (33:5775)
  • [9] L. Rédei, Die Verallgemeinerung der Schreierschen Erweiterungstheorie, Acta Sci. Math. Szeged 14 (1952), 252-273. MR 14, 614. MR 0052404 (14:614c)
  • [10] L. A. M. Verbeek, Semigroup extensions, Doctoral Dissertation, Delft University of Technology, 1968. MR 0245708 (39:7014)
  • [11] R. J. Warne, Extensions of completely 0-simple semigroups by completely 0-simple semigroups, Proc. Amer. Math. Soc. 17 (1966), 524-526. MR 33 #5774. MR 0197609 (33:5774)
  • [12] -, Extensions of Brandt semigroups and applications, Illinois J. Math. 10 (1966), 652-660. MR 34 #2749. MR 0202890 (34:2749)
  • [13] R. Wiegandt, On complete semi-groups, Acta Sci. Math. Szeged 19 (1958), 93-97. MR 20 #2387. MR 0095889 (20:2387)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.93

Retrieve articles in all journals with MSC: 20.93


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0268310-4
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society